Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A bounding question for almost flat manifolds
HTML articles powered by AMS MathViewer

by Shashidhar Upadhyay PDF
Trans. Amer. Math. Soc. 353 (2001), 963-972 Request permission

Abstract:

We study bounding question for almost flat manifolds by looking at the equivalent description of them as infranilmanifolds $\Gamma \backslash L\rtimes G/G$. We show that infranilmanifolds $\Gamma \backslash L \rtimes G/G$ bound if $L$ is a 2-step nilpotent group and $G$ is finite cyclic and acts trivially on the center of the nilpotent Lie group $L$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 57R19, 57R20, 55N22
  • Retrieve articles in all journals with MSC (1991): 57R19, 57R20, 55N22
Additional Information
  • Shashidhar Upadhyay
  • Affiliation: Department of Mathematical Sciences, SUNY at Binghamton, Binghamton, New York 13902-6000
  • Address at time of publication: Bloomberg L. P., 499 Park Avenue, New York, New York 10022
  • Email: sdhar@math.binghamton.edu
  • Received by editor(s): August 3, 1999
  • Published electronically: September 15, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 353 (2001), 963-972
  • MSC (1991): Primary 57R19, 57R20; Secondary 55N22
  • DOI: https://doi.org/10.1090/S0002-9947-00-02669-6
  • MathSciNet review: 1804410